Identities and some algorithmic problems in groups
Doklady Akademii Nauk, Tome 244 (1979) no. 4, pp. 814-818
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_244_4_a5,
author = {Yu. G. Kleiman},
title = {Identities and some algorithmic problems in groups},
journal = {Doklady Akademii Nauk},
pages = {814--818},
year = {1979},
volume = {244},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_244_4_a5/}
}
Yu. G. Kleiman. Identities and some algorithmic problems in groups. Doklady Akademii Nauk, Tome 244 (1979) no. 4, pp. 814-818. http://geodesic.mathdoc.fr/item/DAN_1979_244_4_a5/